Translator Disclaimer
2012 The $D(2)$–problem for dihedral groups of order $4n$
Seamus O’Shea
Algebr. Geom. Topol. 12(4): 2287-2297 (2012). DOI: 10.2140/agt.2012.12.2287

Abstract

We give a full solution in terms of k–invariants of the D(2)–problem for D4n, assuming that Z[D4n] satisfies torsion-free cancellation.

Citation

Download Citation

Seamus O’Shea. "The $D(2)$–problem for dihedral groups of order $4n$." Algebr. Geom. Topol. 12 (4) 2287 - 2297, 2012. https://doi.org/10.2140/agt.2012.12.2287

Information

Received: 29 March 2012; Revised: 17 August 2012; Accepted: 17 August 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1262.57002
MathSciNet: MR3020207
Digital Object Identifier: 10.2140/agt.2012.12.2287

Subjects:
Primary: 57M05
Secondary: 55P15

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top